# SDR MASA2013072052355

- Difficulty date: July 20, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 24,648 hours, 19,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT ROW 18 INOPERATIVE.   RESEATED PULL PINS.
